Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :16 Issue : 2 1989      Add To Cart                                                                    Download

A note on minimal and maximal subgroups in a finite group

Auther : REYADH R. KHAZAL

Department of Mathematics, University of Kuwait, P.O. Box: 5969, Safat, 13060, Kuwait
 
ABSTRACT
 
The present paper is divided into two sections.  Structures of finite groups in which the number of minimal subgroups is iether two or three, are discussed in section 1.  Section II is devoted to the discussion of the sturctures of groups which have two or three maximal subgroups.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law